# SDR R61A20100588

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 11,978 hours, 7,134 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MAU 3A FAIL MSG DURING CRUISE, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT AT MCI.  MAINTENANCE TROUBLESHOT, AND REMOVED AND REPLACED NIC PROC 5 AND NIC PROC 6 PER EMB AMM, OPS CHECK GOOD.  A/C WAS THEN RETURNED TO SERVICE.
